On the Globally Asymptotically Stability of Periodic Solutions of a Certain Class of Non-Linear Delay Differential Equations
Keywords:Globally Asymptotically, Stability, Periodic Solution, Delay Differential Equations
The objective of this paper is to investigate and give sufficient conditions that will guarantee globally asymptotically stable periodic solutions of the non-linear differential equations with delay of the form (1.1). the Razumikhinâ€™s technique was improve upon, to enhance better results equation (1.2) was studied along side with equation (1.1). Equation (1.2) is an integro-differential equations with delay kernel. The coefficients of (1.2) are periodic, and the equation can be rewritten as in form of (3.1), where a,b and c â‰¥ 0 and -periodic continuous function on R.G â‰¥ 0, is a normalized kernel from equation (1.2). Equation (1.2) enable Â us to defined equation (3.1) as a fixed point. Since the defined operator â€œBâ€ for equation (3.1) are not empty, claim ( 1-iv) enable us to use the fixed point theorem to investigate and established our defined properties. (Theorem 3.1 Lemma 3.1 and Theorem 3.2) was used to prove for periodic and asymptotically stability and the Liapunovis direct (second) method was used to prove our main result. See, (Theorem 3.3, 3.4 and 3.5) Â which Â established the objective of this study.
. Afuwape A.U, Adesina O.A and Ebiendele P.E (2007) Periodicity and Stability results for solutions of a certain third-order non-linear differential equations 23(20070, 147-15 www.emisa.de/journals
. Bartha M. (2003); Periodic Solutions for differential Equations with State-dependent and positive feedback. Nonlinear Analysis. TMA 53, 839-857
. Burton, T.A. Perturbations and delays in differential equations SIAM J. Appl. Math; 29: 3(1975), 422-438
. Ebiendele P.E. (2011); On the Stability Results for Solutions of some fifth order nonlinear Differential Equations Advances in Applied Science Research, 2011, 2(5) 328.
. Gopalsamy K. and Ladas G. (1990); On the Oscillation and asymptotic behavior
N(t)=N(t)[(a+bN) (CN)^2 ((t-r)],âˆ… uart. Appl. Math. 48, 433-440.
. Krasovskii, N.N. Stability of Motion. Application of Lyapunovâ€™s Second Method to differential Systems and Equation with Delay translated by J.L. Brenner Stanford University Press, Stanford, Calif. (1963).
. Kolmanovskii; V.B, and Nosov, V.R.; Stability and Periodic Solutions of Regulated System with Delay, Nauka, Moscow 1981 [in Russian].
. Luckhaus S. (1986), Global boundedness for a delay differential equations. Trans. Amer. Math. Soc. 294; 767-774.
. Lypaunov, A.M. â€œProblemâ€ General de la stabiliteâ€™ du momement.â€ Reprinted in Annals of Mathematical Studies No 17, Princeton University press, Princeton, N.J. 1949 (Russian Edition 1892).
. Razumikhin, B.S., On Stability of systems with delay, Pryki. Mat. I Mekh (Appl. Math and Mech.) 20 N4, 500-512 (1956) (in Russian).
. Simpson H.C. (1980) Stability of Periodic Solutions of Integro differential SIAM. Appl. Math. 38, 341-363.
. TunÃ§; C. On the tability of Solutions of Certain fourth-order Delay differential equations. Applied Mathematics and Mechanics [English Edition] 27(8); 1141-1148.
. Tejumoia H.O, Tchegnani, B. Stability, boundedness and existence of Periodic Solutions of some third and fourth order nonlinear Delay differential eequations. J. Nigerian math. Soc. 19; 9-19 (2000).
. Waither, H.O. (2002), Stable Periodic Motion of a System with State Dependant Delay. Differential Integral Equations 15, 923-944.
How to Cite
- Papers must be submitted on the understanding that they have not been published elsewhere (except in the form of an abstract or as part of a published lecture, review, or thesis) and are not currently under consideration by another journal published by any other publisher.
- It is also the authors responsibility to ensure that the articles emanating from a particular source are submitted with the necessary approval.
- The authors warrant that the paper is original and that he/she is the author of the paper, except for material that is clearly identified as to its original source, with permission notices from the copyright owners where required.
- The authors ensure that all the references carefully and they are accurate in the text as well as in the list of references (and vice versa).
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Attribution-NonCommercial 4.0 International that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
- The journal/publisher is not responsible for subsequent uses of the work. It is the author's responsibility to bring an infringement action if so desired by the author.